# SDR C2XA03BT021

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 2,588 hours, 2,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 14435
- Condition: Faulty
- Location: Cabin Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO2002, DURING ROUTINE INSPECTION, MAINTENANCE FOUND AFT OUTSIDE EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED #4 EMERGENCY LIGHT BATTERY PACK CHARGER IAW EMB145 AMM #33-50-00. OPS. CHECKED GOOD.
